# SDR DLM88953138

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- System (JASC): 2150 · Cabin Cooling System
- Part: Turbine
- Part number: 20495061
- Condition: Failed
- Location: Rt Acm
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AIRCRAFT WOULD NOT MAINTAIN PRESSURE AT FL 250.  DIVERTED TO ATL.  REPLACED RIGHT ACM, OPERATION NORMAL.
